# SDR CALA2013011600041

- Difficulty date: January 16, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 51,358 hours, 7,274 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 2827001011
- Part serial: 5110
- Condition: Leaking
- Location: Elevator
- Part time: 51,358 hours, 7,274 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

HYDRAULIC PRESSURE LOW, COMPLIED WITH UNABLE TO EXTEND T/E FLAPS BEYOND 5.  L/E SLAT DISAGREE T/E FLAP DISAGREE, R & R LT, INBD (CTR HYD SYS) ELEVATOR ACTUATOR, L/E SLAT INBD MOTOR & T/E FLAP PDU ELECTRIC MOTOR, OPS CHECKED GOOD.
